# SDR SCNA20240610251

- Difficulty date: June 10, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 70,383 hours, 26,626 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: UNKNOWN
- Condition: Failed
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GROUND HANDLER REPORTED SMOKE COMING OUT OF CARGO SMOKE DETECTOR B2 AFT CARGO. R&R AFT CARGO B2 SMOKE DETECTOR PER AMM 26-16-01  AND OP CHECKS OK
A&P 4539361
